# SDR 2006UALA00913

- Difficulty date: May 6, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 22,905 hours, 6,403 cycles
- Engine: Pwa PW4052
- Engine time: 49,490 hours, 9,059 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO HNL DUE TO NR 2 ENGINE PNEUMATIC BLEED PROBLEM.  THE PRV (MR36213 - 483) & PRV CONTROLLER (MR36140 - 111) WERE REMOVED 1ST. HOWEVER, THERE WAS STILL NO PRESSURE IN THE SYSTEM AFTER REPLACING THE PRV AND CONTROLLER. NEXT, THE RH PRSOV (MR36159 - 23) WAS REPLACED. TEST PASSED. ALSO, PRV CONTROLLER CONNECTOR WAS FOUND TO HAVE TWO BARE WIRES. REPAIRED OPEN INSULATION ON PLUG D11116 ON PIN2 WIRE & HI-TEMP SPLICE ON WIRE CONNECTED TO PIN1. BOTH REPAIRS MADE ON HARNESS 4 IN. FROM CONNECTOR.
